Record number :
2569090
Title of article :
General solution and generalized Hyers-Ulam stability of a two-variable Jensen functional equation
Author/Authors :
Aghajani, Asadollah Islamic Azad University, Karej branch - Department of Mathematics, ايران , Zahedi, Faezeh iran university of science and technology - School of Mathematics - Department of Psychiatry, تهران, ايران
From page :
1
To page :
4
Abstract :
In this paper, we obtain the general solution of the following two-variable Jensen functional equation: 2F(x + u 2,y + v 2) = F(x, y) + F(u, v), and investigate the generalized Hyers-Ulam stability.
Keywords :
Jensen functional equation , General solution , Generalized Hyers , Ulam stability
Journal title :
Mathematical Sciences
Link To Document :
بازگشت